# SDR ASOA2015101813932

- Difficulty date: October 18, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 36,255 hours, 32,912 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Unknown
- Location: Service
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR UNABLE TO BE OPENED FROM THE OUTSIDE.  PERFORMED OPS TEST OF THE SERVICE DOOR IAW AMM 52-41-00.  OPS CHECK GOOD ACFT OK FOR SERVICE.
